# SDR 2VKA202210050001

- Difficulty date: September 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N811SF
- Make and model: Bell 206L-4
- Aircraft serial: 52070
- Aircraft time: 13,060 hours, 27,386 cycles
- Engine: Allsn 250C30P
- Engine time: 12,444 hours, 27,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206033110239
- Condition: Cracked
- Location: Veertical Tunnel
- Part time: 13,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN VERTICAL TUNNEL WEB @ RBL 4.0 STA 87.5 WL 67.92.
